# SDR ASAA2023100245411

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 6,025 hours, 1,729 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00. FOUND ENG 2 EEC C1 SMT, FAULT CODE 73-43984 " ENGINE START OVERSPEED THRUST CONTROL MALFUNCTION ACCOMMODATION TEST FAILED ( SINGLE CHANNEL ) DETECTED BY: ENGINE-2 EEC CHANNEL-B". GROUNDED - YES. ON DEFERRAL.
